Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Seizures resulting in unconsciousness, EEG done, prescribed Gardinal. Had taken the same post coma following an accident. Is it safe?

My wife got accident in 2008. She fell from stairs. She went into comma for about 10 days. A private hospital in Jalandhar named : Satyam Hospital treated her. She was on gardinal 60mg for 3 Years. Lastly doctor tell us to have EEG Test. But we did not did that and stopped the medcine. Now after 1 and 1/2 year she had a seizure . she was unconsious for about 15 minutes. Now we again went to Satyam Hospital. Now they did EEG Test and doctor said(after seeing the report) that she will have to again take Gardinal 60mg : 02 Tabs in a day. please suggest any risks
Asked On : Tue, 24 Apr 2012
Answers:  1 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
After a head injury, the scarring of brain due to injury can result in seizures. Since on stopping the treatment, your wife had seizures again, it is best to resume the treatment with Gardenal. The side effects of the medicine are many times lesser than the risk of damage due to seizures.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Tue, 24 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor